Aa
Aa
A
A
A
Close
Avatar universal

What is it on my father's nose ? Is it rosacea ?

Hi Doctors ,
I'm an Iranian and new here.
Unfortunately, my father , he has 52-year-old , has a big problem on his nose !  I've attached 2 images about that problem.
He refer to some doctors and they give him a lot of medicine , but those medicine haven't any effective result for treating.
I want to know what is this and how can we do for treating this skin disorder ?

This disorder is so annoying for him, and if you can have any information about it help me , please.
[URL=http://upload.tehran98.com/viewer.php?file=4gj777dmcnafp9aihuqb.jpg][IMG]http://upload.tehran98.com/images/4gj777dmcnafp9aihuqb_thumb.jpg[/IMG][/URL]
[URL=http://upload.tehran98.com/viewer.php?file=jcwt1z36vztx8ey3ce9d.jpg][IMG]http://upload.tehran98.com/images/jcwt1z36vztx8ey3ce9d_thumb.jpg[/IMG][/URL]

Thanks.
5 Responses
Sort by: Helpful Oldest Newest
363110 tn?1340920419
The best way to find out exactly what skin disorder he has may be to have a biopsy done.
From the picture it looks like some sort of localized acne but I can only view the smaller picture on the post.
Helpful - 0
Avatar universal
hi ,

Thanks for your response.
Sorry for pictures !
I putted the link of pictures following :

http://uploadtak.com/images/o5142_IMG098.jpg

http://uploadtak.com/images/e293_IMG099.jpg

Thanks
Helpful - 0
363110 tn?1340920419
At first glance my thought is that he's dealing with bad pimples, or even ingrown hairs causing cysts but thats just my thoughts.
I'm not a doctor, just a mom with an interest in skin issues since I have a rare genetic skin disorder myself.

Do you know what treatments he's tried exactly? What meds or creams? That would help me get an idea of what he's dealing with...

Thanks and sorry if I don't respond for a week or two. I'm a busy mom of 2 toddlers right now.

Cindie


Martikadragoon CL Dermatology
Helpful - 0
Avatar universal
Hi Mrs. Cindie ,

Thanks a lot for your response , and it was in time.

He took 2 types of capsules that one of them was " Isotretinoin " and another was Cefixime , He took one per day of each one.
At present he got better , but probably it will come back in future !

Thanks again.
Helpful - 0
363110 tn?1340920419
Glad that his skin got better. I hope that it continues to stay better.
You and he should be aware that there are MANY serious side effects that can occure with taking the medication Isotretinoin, also known as Accutane.
It can affect the bones and cause osteoporosis and joint pain if taken for long periods of time. I've got several friends who's lives have been made terrible by taking this medication for long periods of time.

Hopefully he's only taking it for short periods of time with breaks in between. Feel free to message me if you have anymore questions.

Cindie

Martikadragoon CL Dermatology
Helpful - 0
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions